MAUDE Adverse Event Report: DATASCOPE CORP. - MAHWAH CS100 UTS INTRA-AORTIC BALLOON PUMP 110V; SYSTEM, BALLOON, INTRA-AORTIC AND CONTROL

DATASCOPE CORP. - MAHWAH CS100 UTS INTRA-AORTIC BALLOON PUMP 110V; SYSTEM, BALLOON, INTRA-AORTIC AND CONTROL
Model Number 0998-00-3013-87
Medical Device Problem Code No Audible Alarm (1019)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/16/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A getinge field service engineer (fse) was dispatched to evaluate this unit.The fse confirmed the issue.The main board and both datasettes were replaced.The iabp functions correctly now.
 
Event or Problem Description
It was reported that during a routine check by the customer, the cs100 intra-aortic balloon pump (iabp) alarm was not functioning.There was no patient involvement, and no adverse event reported.
 
Additional Manufacturer Narrative
Trend analysis: (4110/102) the overall 24 month product complaint trend data for the period may 2019 through apr 2021 was reviewed.There were no triggers identified for the review period.Iabp has been returned to the customer and cleared for clinical use.

Brand Name
CS100 UTS INTRA-AORTIC BALLOON PUMP 110V
Common Device Name
SYSTEM, BALLOON, INTRA-AORTIC AND CONTROL
Manufacturer (Section D)
DATASCOPE CORP. - MAHWAH
1300 macarthur blvd
mahwah NJ
Manufacturer (Section G)
DATASCOPE CORP. - MAHWAH
1300 macarthur blvd
mahwah NJ
Manufacturer Contact
brian schaeffer
1300 macarthur blvd
mahwah, NJ 
MDR Report Key11770063
Report Number2249723-2021-00935
Device Sequence Number3192173
Product Code DSP
UDI-Device Identifier10607567108100
UDI-Public10607567108100
Combination Product (Y/N)N
Initial Reporter CountryIN
PMA/510(K) Number
K031636
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 03/30/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model Number0998-00-3013-87
Device Catalogue Number0998-00-3013-87
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/16/2021
Supplement Date Received by Manufacturer04/18/2022
Initial Report FDA Received Date05/04/2021
Supplement Report FDA Received Date05/10/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown